# SDR SWAA2014011424094

- Difficulty date: December 24, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 79,067 hours, 68,735 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME CAP WEB CRACKED AT BS 1016 RBL 4.  REPAIRED WEB IAW SRM.
